Discs in pseudoconvex domains.

Franc Forstneric; Josip Globevnik

Commentarii mathematici Helvetici (1992)

  • Volume: 67, Issue: 1, page 129-145
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Forstneric, Franc, and Globevnik, Josip. "Discs in pseudoconvex domains.." Commentarii mathematici Helvetici 67.1 (1992): 129-145. <http://eudml.org/doc/140261>.

author = {Forstneric, Franc, Globevnik, Josip},
journal = {Commentarii mathematici Helvetici},
keywords = {pseudoconvex domains; proper holomorphic mapping},
number = {1},
pages = {129-145},
title = {Discs in pseudoconvex domains.},
url = {http://eudml.org/doc/140261},
volume = {67},
year = {1992},

AU - Forstneric, Franc
AU - Globevnik, Josip
TI - Discs in pseudoconvex domains.
JO - Commentarii mathematici Helvetici
PY - 1992
VL - 67
IS - 1
SP - 129
EP - 145
KW - pseudoconvex domains; proper holomorphic mapping
UR - http://eudml.org/doc/140261
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.